# SDR 9601775513

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Door 3r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND DOOR 3R EMERGENCY LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
